# SDR FDEA2020082751889

- Difficulty date: August 15, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP VANE NR 2 SUPPORT FITTING ECCENTRIC HOLE BORE FOUND CORROSION.  CORROSION AT RT WING, OUTBOARD FLAP VANE NR 2 SUPPORT FITTING.  ECCENTRIC HOLE BORE REWORKED BY MACHINING AND FOUND EXCEEDS LIMIT AS PER MD-11 SRM 57-50-02-2R FIGURE 201 REPAIR 5.  ECCENTRIC OVERSIZED BUSHING FABRICATED BY MACHINING AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A. NR 1-5750-T0355970 PART 1 STEP 1A; TITLE: WINGS-FLIGHT SURFACES-RT WING-OUTBD FLAP VANE ASSY-TRACK SUPPORT FITTING SLOT HOLES CORROSION REPAIR AND INSTALLED AS PER AMM 27-50-32-4.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REFER TO: SNRM N00852 ATTACHED E.A. NR 1-5750 T0 355970 PART 1 FOR WORK DETAILS.
